# SDR SWAA032487

- Difficulty date: November 10, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 49,176 hours, 45,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LT WING OUTBD T/E FLAP DELAMINATED AT INBD END.  REMOVED AND REPLACED FLAP ASSY PER MM.
